Transformation formulas for the generalized hypergeometric function with integral parameter differences

A. R. Miller, Richard B. Paris

Research output: Contribution to journalArticle

17 Citations (Scopus)
559 Downloads (Pure)

Abstract

Transformation formulas of Euler and Kummer-type are derived respectively for the generalized hypergeometric functions r+2Fr+1(x) and r+1Fr+1(x), where r pairs of numeratorial and denominatorial parameters differ by positive integers. Certain quadratic transformations for the former function, as well as a summation theorem when x = 1, are also considered.
Original languageEnglish
Pages (from-to)291-327
Number of pages37
JournalRocky Mountain Journal of Mathematics
Volume43
Issue number1
DOIs
Publication statusPublished - 2013

    Fingerprint

Cite this